Home Print this page Email this page Users Online: 438
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
BRIEF COMMUNICATION
Year : 2013  |  Volume : 1  |  Issue : 2  |  Page : 96-97

Scleral abscess after intravitreal bevacizumab and triamcinolone injection


Department of Ophthalmology, P.D. Hinduja Hospital, Mahim, Mumbai, Maharashtra, India

Correspondence Address:
Preetam M Samant
Ophthalmology OPD, 1st Floor, Hinduja Hospital, Veer Savarkar Marg, Mahim, Mumbai - 400 016, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2320-3897.112188

Rights and Permissions

We report a case of 61-year-old male who presented with scleral abscess, an unusual complication following intravitreal bevacizumab and triamcinolone injection. Patient was presented with redness, pain, foreign body sensation, and swelling in left eye 1 week post-intravitreal injection for second opinion. We treated him with topical and oral antibiotics. In our case, the small, localized abscess was confined to the site of the intravitreal injection, required no surgical intervention, and resolved on oral and topical antibiotics. To the best of our knowledge, scleral abscess has not been reported in literature as complication post-intravitreal injection, hence we report this case.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1805    
    Printed51    
    Emailed1    
    PDF Downloaded157    
    Comments [Add]    
    Cited by others 2    

Recommend this journal